Doctor insights on:
Taking 3 medications in one day. X fexofenadine (allergy tablet) 2x panadol (painkillers) 3x amoxil (amoxicillin) (antibiotics). Is this ok?
Yes: Those 3 meds can be used together, and often are. ...Read more
Amoxil (amoxicillin) : Yes, they are the same medicine.Get a more detailed answer ›
Amoxil (amoxicillin): "Amoxicillin is contraindicated in patients who have experienced a serious hypersensitivity reaction (e.g., anaphylaxis or Stevens-Johnson syndrome) to Amoxicillin or to other ?-lactam antibiotics (e.g., penicillins and cephalosporins)." See: http://www.drugs.com/pro/amoxicillin.html ...Read more
As listed below: Keep in mind that most antibiotics can cause these side effects. Side-effects include nausea, vomiting, rashes, and antibiotic-associated colitis. Loose bowel movements (diarrhea) may also occur. Rarer side-effects include mental changes, lightheadedness, insomnia, confusion, anxiety, sensitivity to lights and sounds, and unclear thinking. ...Read more
Depends: Depends on what type of infection its being used to treat. It is not uncommon for it to take a few days before you see significant improvement in an infection after antibiotics are started. If the bacteria causing the infection are resistant to amoxicillin, as many are, the antibiotic will not work. ...Read more
Amoxil (amoxicillin): peak effect is 1-2 hours of ingestion, then it rapidly drops off. That's why you have to take several doses a day. I'm just curious as to what effects you are experiencing because amoxil (amoxicillin) is about the kindest most benign antibiotic you can take. I wonder if the effects you are experiencing aren't the illness you are being treated for??? ...Read more
I started taking amoxil (amoxicillin) 500 last night and it's hurting alot..is that because it's working?
What is it? : If it is the belly, antibiotics can cause irritation to the stomach. Make sure to take them with food. You can start seeing the effects within the first two days. Make sure you finish them as prescribed. ...Read more
Yes: If used as directed & there was excess = that sounds fine. ...Read more
Yes..,.: If you were prescribed this antibiotic by your doctor for your cough, then you need to finish the prescription to reduce the risk of developing resistance. You were prescribed the antibiotic probably for acute bacterial bronchitis so you need to finish the antibiotic course as prescribed. ...Read moreSee 2 more doctor answers
Amoxil (amoxicillin): See: http://www.drugs.com/sfx/amoxicillin-side-effects.htmlGet a more detailed answer ›
Depends on infection: It really depends on what type of infection you need to treat. It is likely safe to treat with a 3rd generation cephalosporin (cefdinir), or another class of antibiotic altogether. Other types include antibiotics such as biaxin and cipro (ciprofloxacin). Again, it depends on the infection you need to treat. ...Read more